# SDR COMA9630075

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Part number: 7239060502
- Condition: Defective
- Location: Inst Panel
- Part time: 14,566 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE TAILPIPE HOT WARNING SHORTLY AFTER TAKEOFF.  POWER WAS REDUCED AND WARNING CEASED.  WHEN POWER WAS ADVANCED, THERE WERE WILD FLUCTUATIONS IN TORQUE AND ITT.  THE ENGINE WAS SECURED AND ACFT RETURNED TO FIELD.  THE TORQUE AND ITT FLUCTUATIONS WERE DETERMINED TO BE CAUSED BY A DEFECTIVE CONSTANT TORQUE ON TAKEOFF PANEL.  THE TAILPIPE HOT WARNING WAS DUE TO RAIN AND MOISTURE CONDITIONS.  PART TOTAL CYCLES, 16,171.
